# SDR CA960313011

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: AGA1481
- Condition: Cracked
- Location: Mlg  Wheel
- Part time: 5,242 hours
- Component: Dunlop, AHA1489
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)2 CRACKS APPROXIMATELY 1 INCH LONG FOUND ORIGINATING FROM LIGHTENING HOLES.
